I have been on Isotretinoin sotret for 60 days.took 10 mg for 45 days &my skin responded well.became a lil dry, pimples went away, there was no rednesstexture became much smoother. since last two weeks of 20 mg skin is breaking out again on my cheeks withlots of redness and warmth on cheeks.am 35 yrs, F,128 lbs *what should be my dose and duration of Rx *will the backache & painful stiff tendonachilles go away after treatment *which moisturizer and sunscreen should i use that wont break me out
I Have Been on Isotretinoin for About 60 Days. Skin Responded Well to 10mg but with 20 I Have Acne, Redness and Hot Cheeks?
Doctor Answers (1)
Isotretinoin and side effects.
The usual dose of Isotretinoin is 0.5mg to 2mg per kg of body weight. Your dose of 20mg is still quite low. There are side effects that make your skin very sensitive and the effects are cummulative. Could your "hot cheeks" also be irritated by what you are cleansing your skin with? I tell my patients to use gentle washing (no acne medicated wash!),use non clogging sunscreens, protective hat and eye glasses. Good luck, take care.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.